Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 154, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2017, 9:22 PM CDT for 5 counties in Kansas. It was in force for 68 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2017, 9:22 PM CDT (02:22 UTC)
- Expired
- Jun 17, 2017, 10:30 PM CDT
- In force
- 68 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Butler County, KS, Elk County, KS, Greenwood County, KS, Harvey County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 9:26 PM CDT | TSTM WND GST 50 | 6 N El Dorado, KS | STRONG WINDS AT 50 MPH ALONG HIGHWAY 77. |
| Jun 17, 9:34 PM CDT | HAIL 0.88 | 5 N El Dorado, KS | |
| Jun 17, 9:38 PM CDT | TSTM WND GST 60 | 9 Nw Eureka, KS | |
| Jun 17, 9:39 PM CDT | TSTM WND GST 70 | 1 W El Dorado, KS | |
| Jun 17, 9:39 PM CDT | NON-TSTM WND GST 70 | 1 W El Dorado, KS | |
| Jun 17, 9:50 PM CDT | TSTM WND GST 75 | 7 Ne Eureka, KS | TRAINED SPOTTER ESTIMATES 65 TO 75 MPH. |
| Jun 17, 9:58 PM CDT | TSTM WND GST 80 | 7 Ne Eureka, KS | WINDS SUSTAINED 45 TO 55 MPH...ESTIMATED MAXIMUM GUST TO 80 MPH. |
| Jun 17, 9:59 PM CDT | HAIL 0.75 | Andover, KS | |
| Jun 17, 10:15 PM CDT | HAIL 0.88 | 1 E Rose Hill, KS | |
| Jun 17, 10:16 PM CDT | TSTM WND GST 60 | 1 E Rose Hill, KS | |
| Jun 17, 10:28 PM CDT | HAIL 1 | Rose Hill, KS | 1 INCH HAIL AT THE ROSE HILL FIRE STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4476 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -1.9
The text
As transmitted.
782
WUUS53 KICT 180222
SVRICT
KSC015-049-073-079-173-180330-
/O.NEW.KICT.SV.W.0154.170618T0222Z-170618T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
922 PM CDT SAT JUN 17 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northern Elk County in southeastern Kansas...
Eastern Sedgwick County in south central Kansas...
Southeastern Harvey County in south central Kansas...
Butler County in south central Kansas...
Western Greenwood County in southeastern Kansas...
* Until 1030 PM CDT
* At 922 PM CDT, severe thunderstorms were located along a line
extending from near Kechi to 8 miles northeast of El Dorado to 5
miles northwest of Eureka, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Wichita, Derby, El Dorado, Andover, Augusta, Bel Aire, Mulvane,
Rose Hill, Eureka, Douglass, Towanda, Benton, Whitewater, Leon,
Potwin, Severy, Elbing, Burns, Latham and Northeast Wichita.
This includes Interstate 35 between Mile Markers 50 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3791 9723 3809 9714 3809 9630 3749 9598
3748 9723
TIME...MOT...LOC 0222Z 332DEG 28KT 3786 9726 3787 9672 3790 9634
HAIL...1.75IN
WIND...70MPH
$$
JAKUB3 follow-up statements
944
WWUS53 KICT 180239
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
939 PM CDT SAT JUN 17 2017
KSC079-180249-
/O.CAN.KICT.SV.W.0154.000000T0000Z-170618T0330Z/
Harvey KS-
939 PM CDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARVEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
south central, central, southeastern and east central Kansas.
LAT...LON 3791 9723 3791 9714 3809 9689 3809 9630
3749 9598 3748 9723
TIME...MOT...LOC 0239Z 313DEG 24KT 3776 9719 3782 9662 3785 9623
$$
KSC015-049-073-173-180330-
/O.CON.KICT.SV.W.0154.000000T0000Z-170618T0330Z/
Elk KS-Sedgwick KS-Butler KS-Greenwood KS-
939 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ELK...EASTERN SEDGWICK...BUTLER AND WESTERN GREENWOOD
COUNTIES...
At 939 PM CDT, severe thunderstorms were located along a line
extending from Northeast Wichita to 13 miles northeast of Leon to
near Eureka, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Wichita, Derby, El Dorado, Andover, Augusta, Bel Aire, Mulvane, Rose
Hill, Eureka, Douglass, Towanda, Benton, Leon, Potwin, Severy, Burns,
Latham, Northeast Wichita, Rosalia and Cassoday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3791 9723 3791 9714 3809 9689 3809 9630
3749 9598 3748 9723
TIME...MOT...LOC 0239Z 313DEG 24KT 3776 9719 3782 9662 3785 9623
HAIL...1.00IN
WIND...70MPH
$$
HOWERTON665
WWUS53 KICT 180250
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
950 PM CDT SAT JUN 17 2017
KSC015-049-073-173-180330-
/O.CON.KICT.SV.W.0154.000000T0000Z-170618T0330Z/
Elk KS-Sedgwick KS-Butler KS-Greenwood KS-
950 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ELK...EASTERN SEDGWICK...BUTLER AND WESTERN GREENWOOD
COUNTIES...
At 949 PM CDT, severe thunderstorms were located along a line
extending from Andover to 12 miles northeast of Leon to 5 miles east
of Eureka, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Wichita, Derby, El Dorado, Andover, Augusta, Bel Aire, Mulvane, Rose
Hill, Eureka, Douglass, Towanda, Benton, Leon, Severy, Latham,
Northeast Wichita, Rosalia, Climax, Eureka City Lake and Santa Fe
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3791 9723 3791 9714 3796 9646 3809 9630
3749 9598 3748 9723
TIME...MOT...LOC 0249Z 332DEG 28KT 3770 9715 3776 9658 3779 9619
HAIL...1.00IN
WIND...70MPH
$$
HOWERTON467
WWUS53 KICT 180309
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1009 PM CDT SAT JUN 17 2017
KSC015-049-073-173-180330-
/O.CON.KICT.SV.W.0154.000000T0000Z-170618T0330Z/
Elk KS-Sedgwick KS-Butler KS-Greenwood KS-
1009 PM CDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ELK...SOUTHEASTERN SEDGWICK...SOUTHERN BUTLER AND
SOUTHWESTERN GREENWOOD COUNTIES...
At 1009 PM CDT, severe thunderstorms were located along a line
extending from Rose Hill to 13 miles northeast of Latham to 5 miles
northwest of Fall River, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Wichita, Derby, El Dorado, Andover, Augusta, Bel Aire, Mulvane, Rose
Hill, Eureka, Douglass, Towanda, Benton, Leon, Severy, Latham,
Northeast Wichita, Rosalia, Climax, Eureka City Lake and Santa Fe
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3783 9723 3785 9659 3796 9646 3798 9624
3749 9598 3748 9723
TIME...MOT...LOC 0309Z 320DEG 21KT 3756 9715 3769 9649 3768 9608
HAIL...0.88IN
WIND...70MPH
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:01 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 17, 7:01 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Wichita KS 701 PM CDT Sat Jun 17 2017 .UPDATE... Issued at 658 PM CDT Sat Jun 17 2017 Heat Advisory was allowed to expire. Decreasing temperatures as the sun goes down will also result diminishing heat indices. Thus the heat product is no longer needed. Additionally the focus for this evening is going to be on the current Severe Thunderstorm Watch and any potential warnings. && .SHORT TERM...(This evening through Tuesday night) Issued at 111 PM CDT Sat Jun 17 2017 This afternoon and tonight... The main question remains the timing and location of the development of thunderstorm activity. The current run of the models continue to show a strong cap in place early this afternoon which will delay the onset of convection until later. Most of the short range models are starting to come to a consensus for developing convection after 3 PM this afternoon in northeast Kansas then move south in to the CWA by the evening. This convection will be driven by strong forcing of a cold front coming through from the north along with some very good moisture transport. There is a concern that an outflow boundary from some convection Oklahoma will provide some extra forcing in Southern Kansas near sunset. Models are indicating some very good moisture transport with this boundary as well. This indicates the two boundaries will likely collide in Southern Kansas after seven tonight which could significant enhance the convection for a time increasing the intensity of the convection. All models are indicating a good chance for severe weather today with large hail and high winds being the primary threats. Very heavy rain is also possible, especially in Southern Kansas. Sunday through Tuesday... Northwest flow will take over Sunday morning and cooler and drier air will push into the region. Temperatures will stay much closer to normal for Sunday and Monday. Winds will shift back around to the south Monday afternoon. The southerly flow will allow the temperatures to warm back up above normal and moisture transport will again resume into the region. This time however, the humidity level will not be as high as today. .LONG TERM...(Wednesday through Saturday) Issued at 111 PM CDT Sat Jun 17 2017 Wednesday looks to be the next day in which there will be decent chance for precipitation. Moisture transport into the region looks good as is instability but, the best instability and moisture is a little far to the north. Forcing in the CWA is mediocre at best. As such, do not see severe weather at this time but a more moderate to strong thunderstorm activity for Wednesday afternoon and evening. Another frontal system will begins to move through the region on Thursday night which brings another chance for some shower and thunderstorm activity. Moisture and shear do not look as good but there appears to be enough instability and forcing to allow form scattered strong storms. Can't rule out the possibility for some severe weather either. Most of this activity is expected in the Northern portions of the CWA. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 626 PM CDT Sat Jun 17 2017 The challenge and concern for this TAF period is the convection that will impact almost every site in the first 6 hours. Current development along a frontal boundary has begun from northeast to southwest Kansas cutting in between KSLN and KHUT. Threats for these storms will include damaging winds and isolated large hail as well as locally heavy rain as expected with thunderstorms. Current forecast indicates approximate timing but updates will be likely including diminishing the longevity of the tempo groups. The stronger activity is still expected to push south into Oklahoma by 5 to 6Z depending on the model of choice. Lingering showers and thunderstorms will be present through ~10Z but KCNU will have lingering activity past 12Z. A clearing trend is anticipated following the exit of the activity with northerly winds. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 67 83 62 86 / 60 10 0 0 Hutchinson 65 83 60 86 / 50 10 0 0 Newton 65 81 61 84 / 60 10 0 0 ElDorado 65 81 60 84 / 70 20 0 0 Winfield-KWLD 68 83 61 86 / 50 10 0 0 Russell 61 82 59 87 / 40 0 0 10 Great Bend 63 82 59 87 / 40 0 0 10 Salina 64 83 60 87 / 50 10 0 0 McPherson 64 82 59 86 / 50 10 0 0 Coffeyville 70 83 60 86 / 60 40 0 0 Chanute 68 82 60 85 / 70 30 0 0 Iola 67 82 59 85 / 70 30 0 0 Parsons-KPPF 69 82 60 85 / 60 30 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...VJP SHORT TERM...ELM LONG TERM...ELM AVIATION...VJP
Hazardous weather outlook, Jun 17, 7:10 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 710 PM CDT Sat Jun 17 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 710 PM CDT Sat Jun 17 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Showers and thunderstorms, some of them severe will continue to develop near or just north of Highway 50. Isolated very large hail up to baseball in size and damaging winds to 75 mph will be possible. The storms are expected to evolve into numerous clusters as they progress southward across south central and southeastern Kansas with damaging winds and locally heavy rainfall becoming the greatest threats until midnight. Heavy rainfall may produce flooding problems in flood prone areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday There will be periodic chances of thunderstorms from Tuesday through Friday. Some strong storms are likely during this period. Heat indices will flirt with 100 degrees on Wednesday afternoon over central and south central Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Jun 17, 6:59 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Wichita KS
659 PM CDT SAT JUN 17 2017
KSZ049-180030-
Saline KS-
659 PM CDT SAT JUN 17 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Saline County in central Kansas...
* Until 730 PM CDT
* At 657 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Assaria, or 8 miles northeast
of Lindsborg...moving east at 10 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Assaria, Gypsum, Smolan, Bridgeport and Kipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
central Kansas.
LAT...LON 3881 9738 3863 9737 3861 9737 3861 9768
3875 9770
TIME...MOT...LOC 2359Z 265DEG 9KT 3867 9760
JAKUBSpecial weather statement, Jun 17, 8:18 PM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Wichita KS 818 PM CDT SAT JUN 17 2017 KSZ051-052-180145- McPherson KS-Marion KS- 818 PM CDT SAT JUN 17 2017 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northeastern McPherson County in central Kansas... Northwestern Marion County in central Kansas... * Until 845 PM CDT * At 815 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Lehigh, or 6 miles east of Canton...moving east at 35 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Hillsboro, Canton, Ramona, Lehigh, Tampa, Durham and Marion Lake. A severe thunderstorm watch remains in effect until 200 AM CDT for central Kansas. LAT...LON 3828 9722 3833 9747 3861 9739 3861 9704 TIME...MOT...LOC 0118Z 291DEG 32KT 3836 9732 JAKUB
Local storm report, Jun 17, 8:36 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 3 WNW CEDAR POINT 38.28N 96.87W
06/17/2017 M1.00 INCH MARION KS TRAINED SPOTTER
&&
JASLocal storm report, Jun 17, 8:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
854 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL ELLINWOOD 38.36N 98.58W
06/17/2017 E0.88 INCH BARTON KS CO-OP OBSERVER
OBSERVER ESTIMATED PENNY TO A FEW NICKEL SIZED PIECES OF
HAIL.
&&
VJPLocal storm report, Jun 17, 9:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND GST W CASSODAY 38.04N 96.64W
06/17/2017 E65 MPH BUTLER KS TRAINED SPOTTER
&&
JASLocal storm report, Jun 17, 9:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
919 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL WHITEWATER 37.96N 97.15W
06/17/2017 E0.88 INCH BUTLER KS PUBLIC
PUBLIC REPORT VIA TWITTER OF PEA TO NICKEL SIZED HAIL.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 48 min |
| Jun 17, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 60 min |
| Jun 17, 8:18 PM CDT | Special Weather Statement | ICT | Marion | 27 min |
| Jun 17, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Harvey, Marion | 54 min |
| Jun 17, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 21 min |
| Jun 17, 9:38 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Wilson, Woodson | 82 min |
| Jun 17, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 78 min |
| Jun 17, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Labette, Montgomery, Neosho, Wilson | 82 min |
| Jun 17, 10:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk | 77 min |
| Jun 17, 10:15 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 6 hr |
| Jun 17, 10:30 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 75 min |
| Jun 17, 10:34 PM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Jun 17, 10:55 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| Jun 17, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 54 min |
| Jun 17, 11:12 PM CDT | Special Weather Statement | ICT | Ellsworth | 33 min |
| Jun 17, 11:22 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 48 min |
| Jun 17, 11:25 PM CDT | Special Weather Statement | ICT | Cowley | 50 min |
| Jun 17, 11:28 PM CDT | Special Weather Statement | ICT | Barton | 32 min |
| Jun 17, 11:37 PM CDT | Special Weather Statement | ICT | Lincoln | 23 min |
| Jun 17, 11:52 PM CDT | Special Weather Statement | ICT | Russell | 23 min |
| Jun 18, 12:06 AM CDT | Special Weather Statement | ICT | Ellsworth | 24 min |
| Jun 18, 3:44 AM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jun 18, 4:54 AM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| Jun 18, 5:13 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.